Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 21)
Article Information:

Riemann Boundary Value Problems for Koch Curve

Zhengshun Ruan and Aihua Luo
Corresponding Author:  Aihua Luo 

Key words:  Holder condition, index, koch curve, riemann boundary value problem, , ,
Vol. 4 , (21): 4484-4487
Submitted Accepted Published
May 04, 2012 June 08, 2012 November 01, 2012
Abstract:

In this study, when L is substituted for Koch curve, Riemann boundary value problems was defined, but generally speaking, Cauchy-type integral is meaningless on Koch curve. When some analytic conditions are attached to functions G (z) and g (z), through the limit function of a sequence of Cauchytype integrals, the homogeneous and non-homogeneous Riemann boundary problems on Koch curve are introduced, some similar results was attained like the classical boundary value problems for analytic functions.
Abstract PDF HTML
  Cite this Reference:
Zhengshun Ruan and Aihua Luo, 2012. Riemann Boundary Value Problems for Koch Curve.  Research Journal of Applied Sciences, Engineering and Technology, 4(21): 4484-4487.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved